# SDR SWAA022356

- Difficulty date: October 7, 2002
- Submitted: October 24, 2002
- Operation: Air carrier
- Aircraft: N714CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27848
- Aircraft time: 15,681 hours, 9,834 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Duct Clamp
- Part number: BACC10BN500LR
- Condition: Disconnected
- Location: Mlg W/W
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, C

## Discrepancy

AIR TURNBACK, DURING CLIMB AIRCRAFT FAILED TO PRESSURIZE, WARNING HORN SOUNDED.  FOUND AFT KEEL BEAM AREA BOOT ON BLEED DUCT DISCONNECTED.  RECONNECTED BOOT PER MM.
